| Model Number |
1203350-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the anterior tibial artery.Pre-dilatation was performed and the 3.5x38 mm esprit below the knee bioresorbable vascular scaffold (bvs) was advanced.Reportedly, there was resistance difficulty advancing the esprit over the 0.014 vipewire guidewire.The device became stuck on the wire requiring the removal of the guidewire and the device as a single unit.A new esprit btk 3.50 x 38 and a non-abbott guide wire were used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.